# SDR CA031110002

- Difficulty date: November 7, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 13,675 hours
- Engine: Pwa PT6T3
- System (JASC): 6420 · Tail Rotor Head
- Part: Bushing
- Condition: Incorrect
- Location: Tail Rotor Head
- Component: Rotor Head, Bell
- Component part number: 212011701
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) TWO PITCH HORNS WERE IN FOR REPAIR, ONE HAD BUSHINGS IN HOLES AND BOTH HAD ODD SERIAL NUMBERS.  WE CONTACTED OEM AND THEY SAID THAT THE BUSHED HOLES WOULD NOT BE APPROVED BY THEM.   AS FOR THE SERIAL NUMBERS, ONE COULD NOT BE CONFIRNED AS BEING MADE BY MFG AND THE OTHER SERIAL NUMBER WAS SOLD TO THE VENEZUELA MILITARY AND IT IS POSSIBLE FOR IT TO MAKE ITS WAY BACK TO THE COMMERCIAL MARKET. WE ARE HOLDING THE PARTS PENDING FURTHER INVESTIGATION.
